On Delay Independent Stabilization Analysis for a Class of Switched Large-Scale Time-Delay Systems
Chi-Jo Wang and
Juing-Shian Chiou
Abstract and Applied Analysis, 2013, vol. 2013, 1-10
Abstract:
In view of the state-driven switching method, the sufficient stability conditions with delay independence will be derived for the switched large-scale time-delay systems. A new stability criterion of switched large-scale time-delay systems is deduced by Lyapunov stability theorem. The method can be applied to cases when all individual switched systems are unstable. Finally, one example is exploited to illustrate the proposed schemes.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/849578.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/849578.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:849578
DOI: 10.1155/2013/849578
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().